# SDR AU990324

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 737R3206011
- Condition: Fractured
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR TRUNNION PIN FRACTURED.
